# SDR FDEA201310182541

- Difficulty date: October 18, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N832853
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER SILL INBD ANGLE FOUND CORRODED AT UPPER SURFACE, BS 700-735. ANGLE REMOVED AND REPLACED IAW DWG 143N8322 SHT.03,   REV.-. REPAIR IS MAJOR.
